Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fever, headache, palpitation, muscle loss, insomnia. Have hyperthyroidism. Any advice?

Hi. I have got thyrodites. With symptoms of hyperthyroidism . I have been suffering from Fever, headaches, palpitation , muscle loss, weight loss, insomnia for last 45 days. The Endocrinologist , who, so far had prescribed combiflam to deal with it, has now suggested to start omnacortil 20. Twice a day for 2 weeks. He plans to reduce and finally terminate this. Any advise?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Thyroiditis is a self limiting disorder. Mostly treatment is symptomatic. Analgesics, betablockers (propranalol) are usually given. In case of severe symptoms short term steroids can be very useful.

If your symptoms are severe I would suggest you to take your Endocrinologists advice on omnacortil.

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Sat, 18 Oct 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor